# SDR MASA200602613

- Difficulty date: November 24, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N651ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7139
- Aircraft time: 15,633 hours, 14,015 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Sense Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7132 DTW.  AIRCRAFT ABORTED TAKEOFF DUE TO ANTI-ICE DUCT WARNING.  MX RESECURED LOOP CONNECTOR.
